Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Oct 25, 2006, 11:00 AM PDT for 4 counties in California. It took effect at Oct 26, 2006, 5:00 AM PDT. It was in force for 64 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2006, 11:00 AM PDT (18:00 UTC)
- In effect from
- Oct 26, 2006, 5:00 AM PDT
- Expired
- Oct 28, 2006, 9:00 PM PDT
- In force
- 64 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 6.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 251734 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1100 AM PDT WED OCT 25 2006 ...VERY DRY CONDITIONS EXPECTED THURSDAY THROUGH SATURDAY... .DRY OFFSHORE WINDS AND VERY LOW HUMIDITY WILL DEVELOP LATE TONIGHT AND THURSDAY AND CONTINUE INTO SATURDAY. THE PEAK WINDS ARE EXPECTED THURSDAY MORNING. HUMIDITY THROUGH MUCH OF THE PERIOD IS EXPECTED TO BE AT OR BELOW 10 PERCENT. CAZ242-260>262-251900- /O.CAN.KSGX.FW.A.0008.061026T1200Z-061028T1800Z/ ORANGE COUNTY COASTAL AREAS-VICTOR VALLEY-APPLE VALLEY- LUCERNE VALLEY-YUCCA VALLEY-MORONGO VALLEY-COACHELLA VALLEY- INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT- SAN DIEGO COUNTY DESERTS- INCLUDING THE ANZA BORREGO DESERT STATE PARK- 1100 AM PDT WED OCT 25 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE FIRE WEATHER WATCH. $$ CAZ248-250-255>258-252230- /O.UPG.KSGX.FW.A.0008.061026T1200Z-061028T1800Z/ /O.NEW.KSGX.FW.W.0008.061026T1200Z-061028T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 1100 AM PDT WED OCT 25 2006 ...RED FLAG WARNING IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THURSDAY...WITH THE HIGHEST WINDS EXPECTED THURSDAY MORNING AFTER SUNRISE. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS SUCH AS THE CAJON PASS...THE BANNING PASS AND FREMONT CANYON IN ORANGE COUNTY. IN THESE LOCATIONS ISOLATED GUSTS COULD REACH 50 TO 60 MPH. IN ADDITION...RELATIVE HUMIDITY WILL BE AT OR BELOW 10 PERCENT THROUGH MUCH OF THE PERIOD WITH LITTLE NIGHT TIME RECOVERY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MM
11 follow-up statements
000 WWUS86 KSGX 252100 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PDT WED OCT 25 2006 ...VERY DRY CONDITIONS EXPECTED THURSDAY THROUGH SATURDAY... .DRY OFFSHORE WINDS AND VERY LOW HUMIDITY WILL DEVELOP EARLY THURSDAY AND CONTINUE INTO SATURDAY. THE PEAK WINDS ARE EXPECTED THURSDAY MORNING. HUMIDITY THROUGH MUCH OF THE PERIOD IS EXPECTED TO BE AT OR BELOW 10 PERCENT. CAZ248-250-255>258-261215- /O.CON.KSGX.FW.W.0008.061026T1200Z-061028T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 200 PM PDT WED OCT 25 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT SATURDAY. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THURSDAY...WITH THE HIGHEST WINDS EXPECTED THURSDAY MORNING AFTER SUNRISE. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS SUCH AS THE CAJON PASS...THE BANNING PASS AND FREMONT CANYON IN ORANGE COUNTY. IN THESE LOCATIONS ISOLATED GUSTS COULD REACH HIGHER THAN 50 MPH. IN ADDITION...RELATIVE HUMIDITY WILL BE AT OR BELOW 10 PERCENT THROUGH MUCH OF THE PERIOD WITH LITTLE RECOVERY AT NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MM
000 WWUS86 KSGX 261208 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 508 AM PDT THU OCT 26 2006 ...EXTREMELY DRY CONDITIONS TODAY THROUGH SATURDAY... .STRONG OFFSHORE WINDS AND SINGLE DIGIT HUMIDITIES WILL RESULT IN AN EXTREME FIRE HAZARD THROUGH SATURDAY. SANTA ANA WINDS FROM 20 TO 40 MPH ARE EXPECTED IN AND BELOW THE PASSES...GUSTING AT TIME TO 60 MPH IN THE CAJON PASS...THE SAN GORGONIO PASS...AND THE SANTA ANA MOUNTAINS. PEAK WINDS ARE EXPECTED TODAY...THEN THEY WILL DECREASE SLIGHTLY LATE THIS AFTERNOON. THE WINDS WILL INCREASE AGAIN LATE TONIGHT THROUGH FRIDAY MORNING. LIGHTER WINDS ARE FORECAST SATURDAY. VERY DRY AFTERNOON HUMIDITIES OF 5 TO 10 PERCENT OR LESS ARE EXPECTED IN THE MOUNTAINS THROUGH SATURDAY. HUMIDITIES WILL BEGIN TO RECOVER SUNDAY AS WEAK ONSHORE RETURNS. CAZ248-250-255>258-262130- /O.CON.KSGX.FW.W.0008.000000T0000Z-061028T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 508 AM PDT THU OCT 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. STRONG NORTHEAST WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO 60 MPH ARE LIKELY IN AND BELOW PASSES AND CANYONS TODAY. THE STRONGEST WINDS ARE EXPECTED IN THE CAJON PASS...THE SAN GORGONIO PASS...AND FREMONT CANYON IN ORANGE COUNTY. RELATIVE HUMIDITIES WILL BE BELOW 10 PERCENT THROUGH MUCH OF THE PERIOD WITH LITTLE RECOVERY AT NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOEDE
000 WWUS86 KSGX 262055 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 155 PM PDT THU OCT 26 2006 ...EXTREMELY DRY CONDITIONS TODAY THROUGH SATURDAY... .STRONG OFFSHORE WINDS AND SINGLE DIGIT HUMIDITIES WILL RESULT IN AN EXTREME FIRE HAZARD THROUGH SATURDAY. SANTA ANA WINDS FROM 20 TO 40 MPH ARE EXPECTED IN AND BELOW THE PASSES...GUSTING AT TIME TO 60 MPH IN THE CAJON PASS...THE SAN GORGONIO PASS...AND THE SANTA ANA MOUNTAINS. THE STRONGEST GUSTS ARE EXPECTED IN THE MID TO LATE MORNING HOURS AND AGAIN IN THE EVENING HOURS. LIGHTER WINDS ARE FORECAST SATURDAY. VERY DRY RELATIVE HUMIDITY IS LIKELY THROUGH SATURDAY. DAYTIME HUMIDITY WILL RANGE BETWEEN 5 TO 10 PERCENT. NIGHTTIME RECOVERY WILL BE POOR...ONLY INCREASING TO ABOVE 20 PERCENT FOR A FEW HOURS. HUMIDITY WILL BEGIN TO RECOVER SUNDAY AS WEAK ONSHORE RETURNS. CAZ248-250-255>258-271200- /O.CON.KSGX.FW.W.0008.000000T0000Z-061028T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 155 PM PDT THU OCT 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY FOR GUSTY WINDS AND VERY LOW HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... STRONG NORTHEAST WINDS FROM 20 TO 30 MPH WITH GUSTS FROM 40 TO 60 MPH ARE LIKELY IN AND BELOW PASSES AND CANYONS TODAY. THE STRONGEST WINDS ARE EXPECTED IN THE CAJON PASS...THE SAN GORGONIO PASS...AND FREMONT CANYON IN ORANGE COUNTY. RELATIVE HUMIDITY WILL BE BELOW 10 PERCENT THROUGH MUCH OF THE PERIOD WITH LITTLE RECOVERY AT NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BALFOUR
000 WWUS86 KSGX 271203 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 503 AM PDT FRI OCT 27 2006 ...EXTREMELY DRY CONDITIONS TODAY THROUGH SATURDAY... .STRONG OFFSHORE WINDS AND SINGLE DIGIT HUMIDITIES WILL CONTINUE THE EXTREME FIRE HAZARD TODAY. SANTA ANA WINDS FROM 20 TO 30 MPH ARE EXPECTED IN AND BELOW THE PASSES...GUSTING AT TIMES TO 50 MPH IN THE CAJON PASS...THE SAN GORGONIO PASS...AND THE SANTA ANA MOUNTAINS. THE WINDS WILL DECREASE SLIGHTLY LATE THIS AFTERNOON AND EVENING. A SLIGHT INCREASE IN THE WINDS IS ANTICIPATED LATE TONIGHT...WITH GUSTS TO 35 MPH POSSIBLE IN THE WIND PRONE PASSES EARLY SATURDAY MORNING. VERY LOW RELATIVE HUMIDITIES WILL CONTINUE INTO SATURDAY WITH DAYTIME HUMIDITIES RANGING BETWEEN 5 TO 10 PERCENT. NIGHTTIME RECOVERY TONIGHT WILL REMAIN POOR...ONLY INCREASING TO ABOVE 20 PERCENT FOR A FEW HOURS. A MORE SIGNIFICANT HUMIDITY RECOVERY IS SLATED FOR SUNDAY WITH A STRONGER ONSHORE FLOW IN THE AFTERNOON. CAZ248-250-255>258-272200- /O.CON.KSGX.FW.W.0008.000000T0000Z-061028T1800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 503 AM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOEDE
000 WWUS86 KSGX 271558 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 858 AM PDT FRI OCT 27 2006 ...RED FLAG WARNING EXTENDED UNTIL 9 PM SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .A MODERATE SANTA ANA WIND EVENT WILL CONTINUE INTO SATURDAY. FOR TODAY A COMBINATION OF HUMIDITY BELOW 10 PERCENT AND EAST WINDS 30 MPH WITH GUSTS TO 50 MPH IN THE PASSES AND CANYONS IS EXPECTED. THE WINDS WILL TEMPORARILY DIMINISH THIS AFTERNOON THEN INCREASE AGAIN THIS EVENING WITH GUSTS AROUND 35 MPH. FOR TONIGHT VERY POOR RECOVERY IS EXPECTED...WITH HUMIDITY ONLY INCREASING ABOVE 20 PERCENT FOR AN HOUR OR TWO. ON SATURDAY WINDS ARE ONLY FORECAST TO BE HALF AS STRONG AND GUSTS SHOULD BE LESS THAN 35 MPH. HOWEVER THE RELATIVE HUMIDITY WILL DROP TO LESS THAN 10 PERCENT AND NOT INCREASE AGAIN UNTIL THE EVENING HOURS...SO THIS IS THE REASON FOR THE EXTENSION OF THE RED FLAG WARNING UNTIL 9 PM SATURDAY. CAZ248-250-255>258-272200- /O.EXT.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 858 AM PDT FRI OCT 27 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY FOR THE INLAND VALLEYS AND MOUNTAINS OF SOUTHWEST CALIFORNIA... EAST WINDS 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING AND AGAIN THIS EVENING. RELATIVE HUMIDITY LESS THAN 10 PERCENT FOR 10 HOURS OR MORE TODAY AND AGAIN SATURDAY. VERY POOR RECOVERY TONIGHT WITH ONLY 2 HOURS OR LESS WITH THE HUMIDITY ABOVE 20 PERCENT. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BALFOUR
000 WWUS86 KSGX 272048 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 148 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .A WEAKENING SANTA ANA WIND EVENT WILL CONTINUE INTO SATURDAY. WIND GUSTS OVER 35 MPH ARE EXPECTED THROUGH THE EVENING. OVERNIGHT VERY POOR HUMIDITY RECOVERY IS EXPECTED...WITH RELATIVE HUMIDITY ONLY INCREASING ABOVE 20 PERCENT FOR AN HOUR OR TWO. ON SATURDAY WINDS ARE EXPECTED TO BE WEAKER AND GUSTS SHOULD BE LESS THAN 35 MPH. HOWEVER THE RELATIVE HUMIDITY WILL DROP TO LESS THAN 10 PERCENT AND NOT INCREASE AGAIN UNTIL THE EVENING HOURS. CAZ248-250-255>258-281200- /O.CON.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 148 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... EAST WINDS 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THIS EVENING. VERY POOR RECOVERY TONIGHT WITH ONLY 2 HOURS OR LESS WITH THE HUMIDITY ABOVE 20 PERCENT. RELATIVE HUMIDITY WILL BE LESS THAN 10 PERCENT FOR 10 HOURS OR MORE AGAIN ON SATURDAY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BALFOUR
000 WWUS86 KSGX 272259 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 359 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .A WEAKENING SANTA ANA WIND EVENT WILL CONTINUE INTO SATURDAY. WIND GUSTS OVER 35 MPH ARE EXPECTED THROUGH THE EVENING. OVERNIGHT VERY POOR HUMIDITY RECOVERY IS EXPECTED...WITH RELATIVE HUMIDITY ONLY INCREASING ABOVE 20 PERCENT FOR AN HOUR OR TWO. ON SATURDAY WINDS ARE EXPECTED TO BE WEAKER AND GUSTS SHOULD BE LESS THAN 35 MPH. HOWEVER THE RELATIVE HUMIDITY WILL DROP TO LESS THAN 10 PERCENT AND NOT INCREASE AGAIN UNTIL THE EVENING HOURS. CAZ248-250-255>258-280700- /O.CON.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 359 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. EAST WINDS WILL GUST TO 35 MPH AT TIMES TONIGHT...MAINLY THROUGH EAST-WEST CANYONS. VERY POOR RECOVERIES OF HUMIDITIES ARE EXPECTED TONIGHT WITH SOME AREAS HAVING 2 HOURS OR LESS WITH THE HUMIDITY ABOVE 20 PERCENT. RELATIVE HUMIDITIES WILL BE LESS THAN 10 PERCENT FOR 10 HOURS OR MORE AGAIN ON SATURDAY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KSGX 280656 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1156 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .WEAK SANTA ANA CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING WITH WIND GUSTS OVER 35 MPH THROUGH THE PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE AFTERNOON. HOWEVER...HUMIDITIES WILL REMAIN VERY LOW...FALLING TO LESS THAN 10 PERCENT IN THE AFTERNOON BEFORE INCREASING SATURDAY NIGHT. CAZ248-250-255>258-281600- /O.CON.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 1156 PM PDT FRI OCT 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. EAST WINDS WILL GUST TO 35 MPH AT TIMES EARLY SATURDAY MORNING...MAINLY THROUGH EAST-WEST CANYONS. VERY POOR RECOVERIES OF HUMIDITIES ARE EXPECTED WITH SOME AREAS HAVING 2 HOURS OR LESS WITH THE HUMIDITY ABOVE 20 PERCENT. RELATIVE HUMIDITIES WILL BE LESS THAN 10 PERCENT FOR 10 HOURS OR MORE AGAIN SATURDAY AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOEDE
000 WWUS86 KSGX 281556 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 856 AM PDT SAT OCT 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .WEAK SANTA ANA WINDS WILL CONTINUE WITH LOCAL WIND GUSTS TO NEAR 35 MPH THROUGH PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE AFTERNOON. HUMIDITIES WILL REMAIN VERY LOW THROUGH MUCH OF THIS EVENING...BUT BEGIN A SLOW RECOVERY LATE THIS EVENING THAT WILL CONTINUE OVERNIGHT. CAZ248-250-255>258-290000- /O.CON.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 856 AM PDT SAT OCT 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. EAST WINDS WILL GUST TO 35 MPH AT TIMES...MAINLY DURING THE MORNING... AND MAINLY THROUGH EAST-WEST CANYONS. RELATIVE HUMIDITIES WILL BE LESS THAN 10 PERCENT FOR 10 HOURS OR MORE TODAY. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM WEATHER WILL CREATE AN EXPLOSIVE FIRE GROWTH POTENTIAL. SOME SLOW RELATIVE HUMIDITY RECOVERY IS EXPECTED LATE EVENING AND OVERNIGHT TONIGHT. $$ SMALL
000 WWUS86 KSGX 290012 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 512 PM PDT SAT OCT 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR EXTREMELY LOW RELATIVE HUMIDITY OVER THE MOUNTAINS AND VALLEYS OF SOUTHWEST CALIFORNIA... .OFFSHORE FLOW WILL CONTINUE WITH LOCAL WIND GUSTS TO NEAR 25 MPH THROUGH PASSES AND CANYONS INTO EARLY EVENING. THE WINDS WILL DECREASE FURTHER OVERNIGHT. HUMIDITIES WILL REMAIN VERY LOW THROUGH MUCH OF THIS EVENING...BUT BEGIN A SLOW RECOVERY LATE THIS EVENING THAT WILL CONTINUE OVERNIGHT. CAZ248-250-255>258-290400- /O.CON.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 512 PM PDT SAT OCT 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. EAST WINDS WILL GUST TO 25 MPH AT TIMES...MAINLY THROUGH EAST- WEST CANYONS. RELATIVE HUMIDITIES WILL CONTINUE TO BE LESS THAN 10 PERCENT THROUGH EARLY EVENING. SOME SLOW RELATIVE HUMIDITY RECOVERY IS EXPECTED LATE EVENING AND OVERNIGHT TONIGHT. $$
000 WWUS86 KSGX 290353 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 853 PM PDT SAT OCT 28 2006 ...RED FLAG WARNING EXPIRES AT 900 PM... .RELATIVE HUMIDITIES HAVE CLIMBED TO ABOVE 10 PERCENT IN ALL AREAS THIS EVENING. HUMIDITIES WILL BE HIGHER SUNDAY AS ONSHORE FLOW DEVELOPS. CAZ248-250-255>258-290500- /O.EXP.KSGX.FW.W.0008.000000T0000Z-061029T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 853 PM PDT SAT OCT 28 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ MAXWELL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Oct 25, 9:30 AM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 25, 9:30 AM PDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT WED OCT 25 2006 .SYNOPSIS...A DECREASING MARINE LAYER WILL CAUSE AREAS OF COASTAL LOW CLOUDS AND DENSE FOG TONIGHT. HIGH PRESSURE AND OFFSHORE FLOW WILL BRING MOSTLY CLEAR SKIES WITH LOCAL STRONG GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES AT TIMES THURSDAY AND FRIDAY. WARMER DAYS WEST OF THE MOUNTAINS THURSDAY THROUGH SATURDAY. COASTAL LOW CLOUDS AND FOG WILL RETURN DURING THE NIGHTS AND MORNINGS AND IT WILL BE COOLER NEXT WEEK AS THE HIGH ALOFT WEAKENS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... LOW CLOUDS AND LOCAL DENSE FOG WERE INTO THE WRN INLAND VALLEYS THIS MORNING. THE 12Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 1200 FT WITH MODERATELY STRONG SW WINDS ALOFT. WEAK OFFSHORE GRADIENTS FROM THE N AND WEAK ONSHORE TO THE E. THERE SHOULD BE SOME RETURN OF MARINE LAYER CLOUDS TONIGHT...BUT THEY WILL BE LESS EXTENSIVE AND WILL CLEAR EARLIER ON THU AS THE OFFSHORE FLOW DEVELOPS. THERE SHOULD BE LOCAL DENSE FOG IN THE COASTAL AREAS THU MORNING. A SHORT WAVE WILL MOVE PAST TO THE N AND E LATE TONIGHT. THIS WILL SET UP GOOD THERMAL AND GRADIENT SUPPORT FOR MODERATELY STRONG OFFSHORE WINDS LATE TONIGHT AND THU MORNING. HOWEVER...THE UPPER SUPPORT WILL BE SOMEWHAT LACKING. WEAKER...MAINLY GRADIENT DRIVEN...OFFSHORE FLOW WILL CONTINUE THU NIGHT INTO SAT MORNING. WILL CHANGE THE CURRENT HIGH WIND WATCH TO A COMBINATION OF WIND WARNINGS AND ADVISORIES THIS AFTERNOON WITH THE STRONGEST WINDS EXPECTED BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS THU MORNING. AFTER A LITTLE COASTAL STRATUS THU MORNING...SKIES WILL GENERALLY BE CLEAR WITH WARMER DAYS W OF THE MOUNTAINS THU AND FRI. A LITTLE COOLER NEAR THE COAST SAT AS THE OFFSHORE FLOW WEAKENS AND THE SEA BREEZE INCREASES. THE DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD. LONGER RANGE PROGS INDICATE GENERALLY FLAT WLY FLOW ALOFT WITH LOWER HEIGHTS. THIS WILL BRING COOLING WITH AN EVENTUAL RETURN OF MARINE LAYER CLOUDS. && .AVIATION... MORNING ACARS SOUNDINGS INDICATE THE MARINE LAYER DEPTH WAS AROUND 2000 FEET THIS MORNING. EXPECT THE MARINE LAYER SHOULD LOWER A LITTLE TODAY TO AROUND 1500 FEET BY AFTERNOON THEN LOWER SIGNIFICANTLY TO NEAR SEA LEVEL TONIGHT AND THURSDAY MORNING UNDER A DEVELOPING OFFSHORE FLOW. STRATUS/FOG SHOULD PULL BACK TO THE COAST BY LATE MORNING THEN PUSH BACK ONSHORE THIS EVENING. EXPECT THE STRATUS TO CLEAR OUT RAPIDLY FROM ORANGE COUNTY AREAS AFTER MIDNIGHT TONIGHT BUT REMAIN OVER INLAND SAN DIEGO COUNTY UNTIL AROUND SUNRISE ON THURSDAY. ABOVE THE MARINE LAYER...VFR CONDITIONS WITH A MOSTLY CLEAR SKY AND UNRESTRICTED VISIBILITIES THROUGH THURSDAY. DEVELOPING OFFSHORE FLOW TONIGHT AND THURSDAY WILL BRING GUSTY NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS WITH ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR. && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR MOUNTAINS...DESERTS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS THURSDAY MORNING THROUGH SATURDAY MORNING. SEE LAXRFWSGX. RED FLAG WARNING THE MOUNTAINS AND INLAND VALLEYS LATE TONIGHT THROUGH SATURDAY MORNING. SEE LAXNPWSGX. && PUBLIC...DVA AVIATION...HORTON
Hazardous weather outlook, Oct 25, 10:59 AM PDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1059 AM PDT WED OCT 25 2006 CAZ043-060>062-252300- SAN DIEGO COUNTY COASTAL AREAS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1059 AM PDT WED OCT 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:13 AM PDT | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 7 hr |
| Oct 25, 10:46 AM PDT | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 25 hr |
| Oct 25, 10:46 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 55 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.